# SDR HNAA2021040800133

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 39,234 hours, 35,430 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Condition: Leaking
- Location: Nr 2 Ht Exchnger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  656     36-21  2384272  07APR21  CLT  CLOSE
      BLD 2 LEAK DURING CLIMB. RAN QRH, RESET OK
FACT  07APR21  04:14  CLT
            R&R'D SLEEVE AT #2 HEAT EXCHANGER TO ACM Y SLEEVE FWD OF PACK VALVE. ALSO FOUND CLAMP AT #2 ENG PRSOV LEAKING R/R'D CLAMP. RAN #2 ENG NO LEAKS FOUND AT THIS TIME OK FOR SERVICE.
